Returns to education and wage equations release_afjovm7gujddxihjzeb6yb2zky

by Pedro Telhado Pereira, Pedro Silva Martins

Published in Applied Economics by Informa UK Limited.

2004   Volume 36, p525-531

Archived Files and Locations

application/pdf  270.4 kB
file_6b33xpqbkfda7f3jhsdrqmusv4 (webarchive) (web)
application/pdf  96.3 kB
file_fiaougj2erg4rppq5pl6h6nktm (webarchive) (web)
application/pdf  92.8 kB
file_3fbyms3wyzhn5jbs76ozsbxhrm (web) (webarchive)
application/pdf  166.6 kB
file_7jcrl3dbhnf6jhetmyu4vynnjq (webarchive) (web)
application/pdf  337.3 kB
file_axkoyjqc2jdbrg3plleaywajla (webarchive) (web)
application/pdf  271.1 kB
file_6zc4eviumbgnnejadcgakhweme (repository) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Date   2004-04-10
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0003-6846
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: f12451b3-de73-4b19-acf2-b154c2f6dcf2